News and Event


Both colds and flu are caused by viruses. There are different kinds of viruses and all of them are completely unrelated. Since both colds and flu affect the upper respiratory tract, they often produce similar symptoms, although in various intensities.

If you're taking more than one over-the-counter medicine, compare the active ingredients. Do not take two medicines with the same active ingredient at the same time unless instructed to do so by your doctor or pharmacist.

The followings may cause sleep disturbances:

  • Decongestants
  • Alcohol
  • Caffeine
  • Nicotine

When you suffer from a cold:

  • Drink more water or fruit juices to replenish the loss of body fluids
  • Avoid drinking caffeinated beverages and alcohol because they cause quicker loss of body fluids
  • Eat just the right amount of food to satisfy your appetite. Nothing more, nothing less.

All medicines from Fortune Pharmacal are packed in double layered strip foil. Though it's more expensive in terms of cost, we choose to use it because:

  • The foil is thicker so that it will not break easily. This offers better protection to the medicines.
  • The packaging can protect the medicines against humidity. The humid climate in Hong Kong and China's Pearl River Delta region may cause the medicines to become moist easily, thus upsetting the drug efficacy. The double layered strip foil packaging can effectively solve this problem. Our customers can rest assured that they are offered the best quality medicines which they always come to expect.

Advertisements

Press below icons to watch our company TV commercials
  • 2014 幸福醫藥 電視廣告 - 歷史大事篇
  • 2014 幸福醫藥 電視廣告 - 兒童幸福傷風感冒素
  • 2014 幸福醫藥 電視廣告 - 特強幸福傷風感冒咳素
  • 2014 幸福醫藥 電視廣告 - 幸福胃的素
  • 幸福化痰素: 黐實篇
  • 幸福1/2篇 30秒國語版
  • 幸福醫藥︰蘇媽媽篇